# SDR DL72S971669

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM STA 344 FROM LBL3 TO LBL27.  REPAIRED PER SRM53-10-8 FIG 11.
